Michael Hohlweg has a book out about pain free foods with diverticulosis. There is also some special herbal tea..mmm Rachel's tea…. With all herbs that will help our condition. I encourage you to look into that.
Member has chosen to not make this information public.
Member not yet following any Pages.
OK sent for some cbd in coconut oil…. Today I tried meclazine hoping to lessen the dizziness/vertigo. I think it did!!!
I did that also….. Then I took half the pips out, then I asked for the 25mg tablet… Took half of that for a month….. Now into day for of 0 it's hard!!!
Taper is my advice!! I wish you well… You've caught it in time. Many of us took the poison for years,
Same here! I finally got down to taking half of a 25mg tablet…. Did that for about a month…Fourth day now of discontinuing….. Horrid withdrawal symptoms, including terrifying nightmares etc and vertigo type feelings with the brain fuzz. Always before, I would give up giving up, but I'm trying ain to stick it out. It seems as if, once you are given this poison, they've got you for life!?!!
Wow!! You found out just in time, but if I were you, I'd still pour out half the pips for a week.,
If you can tolerate the cbd oil, it will definitely help. It messed with my brain and so it wasn't am option.
Well!! Here I am again! After the same nightmare described by many others, I ran the gamut…… Took literally years!! Now, I'm at the end of the road. Slowly, slowly has been the answer…… Until the last but one step… halving the little pips in a 371/2 capsule for more than a year; Then, I got a 25mg tablet….. Split in half and took that for a month. Now I'm on day three of zero med. The "fizzy" brain sensation, and unsteadiness kept me to my bed for day two! Today, I'm still toughing it out. Drinking lots of water has helped I think. Ibuprophen for the pain, and I'm going to take a low dose antihistamine to see if it helps with the brain fuzz … I'll let you know about that. Take care and persevere. It's worth it. This drug can cause brain damage. ❤